×

Computation of fixed point index and its applications. (English) Zbl 1323.47063

Summary: In this paper, we make the nonlinear double integral equation of Hammerstein type the background of the research. Computation for the fixed point index of operators such as \(A=K_{1}F_{1}K_ {2}F_{2}\) is given. As applications of the main results, we investigate the existence of positive solutions to the nonlinear double integral equation of Hammerstein type and the boundary value problem for the system of elliptic partial differential equations.

MSC:

47H11 Degree theory for nonlinear operators
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] H. Amann, On the number of solutions of nonlinear equtions in ordered Banach spaces , J. Funct. Anal. 14 (1972), 925-935. · Zbl 0244.47046
[2] —-, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces , SIAM Rev. 18 (1976), 620-709. · Zbl 0345.47044
[3] M. Chhetri and P. Girg, Existence and nonexistence of positive solutions for a class of superlinear semipositone systems , Nonlin. Anal. 71 (2009), 4984-4996. · Zbl 1175.35044
[4] K. Deimling, Nonlinear functional analysis , Springer-Verlag, Berlin, 1985. · Zbl 0559.47040
[5] L.H. Erbe and H.Y. Wang, On the existence of positive solutions of ordinary differential equations , Proc. Amer. Math. Soc. 120 (1994), 743-748. · Zbl 0802.34018
[6] D.J. Guo and V. Lakshmikantham, Nonlinear problems in abstract cones , Academic Press, Boston, 1988. · Zbl 0661.47045
[7] A. Hammerstein, Nichtlineare Integralgleichungen nebst Anwendungen , Acta Math. 54 (1929), 117-176. · JFM 56.0343.03
[8] L. Hu and L.L. Wang, Multiple positive solutions of boundary value problems for systems of nonlinear second-order differential equations , J. Math. Anal. Appl. 335 (2007), 1052-1060. · Zbl 1127.34010
[9] G. Infante and P. Pietramala, Existence and multiplicity of non-negative solutions for systems of perturbed Hammerstein integral equations , Nonlin. Anal. 71 (2009), 1301-1310. · Zbl 1169.45001
[10] K.Q. Lan, Multiple positive solutions of singular Hammerstein integral equations and applications to periodic boundary value problems , Appl. Math. Comput. 154 (2004), 531-542. · Zbl 1055.45005
[11] H.Y. Li and J.X. Sun, Positive solutions of boundary value problem for a system of nonlinear ordinary differential equations , Ann. Diff. Equat. 21 (2005), 153-160. · Zbl 1094.34512
[12] W.R. Li and B.S. Xu, Convex function-inequality-average , Education Press of Liaoning, Shenyang, 1990 (in Chinese).
[13] Z.D. Liang and C.Y. Wang, A theorem on operator equation of positive \(\alpha\) homogeneous and its applications , Acta Math. Sin. 39 (1996), 204-208 (in Chinese). · Zbl 0880.47038
[14] R.Y. Ma, Multiple nonnegative solutions of second-order systems of boundary value problems , Nonlin. Anal. 42 (2000), 1003-1010. · Zbl 0973.34014
[15] E. Neumann, Inequalities involving multivariate convex functions III, Rocky Mountain J. Math. 42 (2012), 251-256. · Zbl 1248.26036
[16] M.H. Protter and H.F. Weinberger, Maximum principles in differential equations , Prentice-Hall, Englewood Cliffs, NJ, 1967. · Zbl 0153.13602
[17] J.X. Sun, Nonlinear functional analysis and its application , Science Press, Beijing, 2007 (in chinese).
[18] J.X. Sun and X.Y. Liu, Computation for topolpgical degree and its applications , J. Math. Anal. Appl. 202 (1996), 785-796. · Zbl 0866.47043
[19] J.G. Wang, Existence of nontrivial solutions to nonlinear systems of Hammerstein integral equations and applications , Indian J. Pure Appl. Math. 31 (2001), 1303-1311. · Zbl 0976.45004
[20] Z.L. Yang and D.O’Regan, Positive solvability of systems of nonlinear Hammerstein integral equations , J. Math. Anal. Appl. 311 (2005), 600-614. · Zbl 1079.45005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.